• Hamdi, Haleh (Department of Pure Mathematics Faculty of Mathematical Sciences University of Tabriz) ;
  • Sahandi, Parviz (Department of Pure Mathematics Faculty of Mathematical Sciences University of Tabriz)
  • Received : 2016.11.19
  • Accepted : 2017.05.26
  • Published : 2018.01.31


Let $R={\bigoplus}_{{\alpha}{\in}{\Gamma}}\;R_{\alpha}$ be a graded integral domain, H be the set of nonzero homogeneous elements of R, and ${\star}$ be a semistar operation on R. The purpose of this paper is to study the properties of $quasi-Pr{\ddot{u}}fer$ and UMt-domains of graded integral domains. For this reason we study the graded analogue of ${\star}-quasi-Pr{\ddot{u}}fer$ domains called $gr-{\star}-quasi-Pr{\ddot{u}}fer$ domains. We study several ring-theoretic properties of $gr-{\star}-quasi-Pr{\ddot{u}}fer$ domains. As an application we give new characterizations of UMt-domains. In particular it is shown that R is a $gr-t-quasi-Pr{\ddot{u}}fer$ domain if and only if R is a UMt-domain if and only if RP is a $quasi-Pr{\ddot{u}}fer$ domain for each homogeneous maximal t-ideal P of R. We also show that R is a UMt-domain if and only if H is a t-splitting set in R[X] if and only if each prime t-ideal Q in R[X] such that $Q{\cap}H ={\emptyset}$ is a maximal t-ideal.


  1. D. D. Anderson and D. F. Anderson, Divisorial ideals and invertible ideals in a graded integral domain, J. Algebra 76 (1982), no. 2, 549-569.
  2. D. D. Anderson and D. F. Anderson, Divisibility properties of graded domains, Canad. J. Math. 34 (1982), no. 1, 196-215.
  3. D. D. Anderson, D. F. Anderson and M. Zafrullah, The ring $D+XD_S[X]$ and t-splitting sets, Commutative Algebra Arab. J. Sci. Eng. Sect. C, Theme Issues 26 (2001), no. 1, 3-16.
  4. D. F. Anderson and G. W. Chang, Homogeneous splitting sets of a graded integral domain, J. Algebra 288 (2005), no. 2, 527-544.
  5. D. F. Anderson and G. W. Chang, Graded integral domains and Nagata rings, J. Algebra 387 (2013), 169-184.
  6. A. Ayache, P. Cahen, and O. Echi, Anneaux quasi-Pruferiens et P-anneaux, Boll. Un. Mat. Ital. B10 (1996), no. 1, 1-24.
  7. G. W. Chang, Graded integral domains and Prufer-like domains, Preprint, 2016.
  8. G. W. Chang, T. Dumitrescu, and M. Zafrullah, t-splitting sets in integral domains, J. Pure Appl. Algebra 187 (2004), no. 1-3, 71-86.
  9. G. W. Chang and M. Fontana, Uppers to zero in polynomial rings and Prufer-like domains, Commun. Algebra 37 (2009), no. 1, 164-192.
  10. G. W. Chang and M. Zafrullah, The w-integral closure of integral domains, J. Algebra 295 (2006), no. 1, 195-210.
  11. A. De Souza Doering and Y. Lequain, Chain of prime ideals in polynomial rings, J. Algebra 78 (1982), no. 1, 163-180.
  12. D. E. Dobbs, E. G. Houston, T. G. Lucas, M. Roitman, and M. Zafrullah, On t-linked overrings, Commun. Algebra 20 (1992), no. 5, 1463-1488.
  13. D. E. Dobbs and P. Sahandi, On semistar Nagata rings, Prufer-like domains and semistar going-down domains, Houston J. Math. 37 (2011), no. 3, 715-731.
  14. M. Fontana, S. Gabelli, and E. Houston, UMT-domains and domains with Prufer integral closure, Commun. Algebra 26 (1998), no. 4, 1017-1039.
  15. M. Fontana and J. A. Huckaba, Localizing systems and semistar operations, in: S. Chapman and S. Glaz (Eds.), Non Noetherian Commutative Ring Theory, Kluwer, Dordrecht, 2000, 169-197.
  16. M. Fontana, J. Huckaba, and I. Papick, Prufer Domains, New York, Marcel Dekker, 1997.
  17. M. Fontana, P. Jara, and E. Santos, Prufer *-multiplication domains and semistar operations, J. Algebra Appl. 2 (2003), no. 1, 21-50.
  18. M. Fontana and K. A. Loper, Nagata rings, Kronecker function rings and related semistar operations, Commun. Algebra 31 (2003), no. 4, 4775-4805.
  19. S. Gabelli, E. Houston, and T. Lucas, The t#-property for integral domains, J. Pure Appl. Algebra 194 (2004), no. 3, 281-298.
  20. R. Gilmer, Multiplicative Ideal Theory, New York, Dekker, 1972.
  21. R. Gilmer and T. Parker, Divisibility properties in semigroup rings, Michigan Math. J. 21 (1974), 65-86.
  22. J. Hedstrom and E. Houston, Some remarks on star-operations, J. Pure Appl. Algebra 18 (1980), no. 1, 37-44.
  23. E. Houston and M. Zafrullah, On t-invertibility II, Commun. Algebra 17 (1989), no. 8, 1955-1969.
  24. J. Huckaba, Commutative Rings with Zero Divisors, Dekker, New York, 1988.
  25. J. L. Johnson, Integral closure and generalized transform in graded domains, Pacific J. Math. 107 (1983), no. 1, 173-178.
  26. B. G. Kang, Prufer v-multiplication domains and the ring $R[X]_{N_v} $, J. Algebra 123 (1989), 151-170.
  27. J. L. Mott and M. Zafrullah, On Prufer v-multiplication domains, Manuscripta Math. 35 (1981), no. 1-2, 1-26.
  28. D. G. Northcott, Lessons on Rings, Modules and Multiplicities, Cambridge Univ. Press, Cambridge, 1968.
  29. A. Okabe and R. Matsuda, Semistar-operations on integral domains, Math. J. Toyama Univ. 17 (1994), 1-21.
  30. G. Picozza, Star operations on overrings and semistar operations, Commun. Algebra 33 (2005), no. 6, 2051-2073.
  31. P. Sahandi, On quasi-Prufer and UMt domains, Commun. Algebra 42 (2014), 299-305.
  32. P. Sahandi, Characterizations of graded Prufer *-multiplication domains, Korean J. Math. 22 (2014), 181-206.
  33. P. Sahandi, Characterizations of graded Prufer *-multiplication domains. II, Bull. Iranian Math. Soc. to appear.